# SDR AALA202308087529

- Difficulty date: August 4, 2023
- Submitted: August 8, 2023
- Operation: Air carrier
- Aircraft: N749US
- Make and model: Airbus A319-112
- Aircraft serial: 1313
- Aircraft time: 60,005 hours, 37,402 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Panel
- Part number: UNKNOWN
- Condition: Unsecure
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD LAVATORY DOOR WILL NOT OPEN, JAMMED ON BOTTOM. MAINTENANCE SECURED CEILING PANEL THAT WAS OBSTRUCTING DOOR.
